The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (857 KB) | Metadata | Table of Contents | ZAA summary
Volume 12, Issue 1, 1993, pp. 171–178
DOI: 10.4171/ZAA/573

Published online: 1993-03-31

An Existence Theorem for Control Problems with Unbounded Control Domain

H. Kraut

Control problems of Dieudonné-Rashevsky type for multiple integrals, generalized in the sense of E.J. McShane and L. C. Young, are considered. For the case of unbounded control domains an existence theorem for optimal generalized processes is proved.

Keywords: Generalized controls, unbounded control domains, multiple integrals

Kraut H.: An Existence Theorem for Control Problems with Unbounded Control Domain. Z. Anal. Anwend. 12 (1993), 171-178. doi: 10.4171/ZAA/573